Эксоцман
на главную поиск contacts

On the Stability of the Competitive Equilibrium II

Опубликовано на портале: 16-03-2005
Econometrica. 1959.  No. 27. P. 82-109. 
Тематический раздел:
This paper is a sequel to "On the Stability of the Competitive Equilibrium, I," by K. J. Arrow and L. Hurwicz. It extends the results of "I" in several directions. In particular, it provides a proof of stability in the large (and not merely locally) when all goods are gross substitutes; this result is found to be valid for processes where the price adjustment rate is a continuous sign-preserving, but not necessarily proportionate, function of excess demand. The paper deals both with systems where one of the commodities plays the role of numeraire and with systems where all commodities are treated symmetrically.

Доступна: JSTOR

Ссылки
текст статьи в формате pdf на сайте JSTOR:
http://www.jstor.org/view/00129682/di952540/95p0009u/0
BiBTeX
RIS
Ключевые слова

См. также:
М.Н. Швецов
Экономические науки. 2010.  Т. 64. № 3. С. 95-99. 
[Статья]
Robert J. Aumann
Econometrica. 1964.  Vol. 32. No. 1/2. P. 39-50. 
[Статья]
Donald J. Brown
Econometrica. 1976.  Vol. 44. No. 2. P. 537-546. 
[Статья]
Леонтий Георгиевич Бызов
Общественные науки и современность. 2018.  № 3. С. 66–80. 
[Статья]
Nicolas Abercrombie, Stephen Hill, Bryan Stanley Turner
[Статья глоссария]
Robert J. Aumann
Econometrica. 1966.  Vol. 34. No. 1. P. 1-17. 
[Статья]